# SDR CA140127010

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,798 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 315731
- Condition: Failed
- Location: Mlg
- Part time: 4,908 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SHOP OVERHAUL OF MAIN WHEEL THE NDT INSPECTION DISCOVERED A CRACK AT 1 OF THE BOLT HOLES ON THE OTBD WHEEL HALF.  SUBASSEMBLY, PN 300-864-1.  THIS WHEEL HAS BEEN REMOVED FROM SERVICE.  MFG WILL BE ADVISED.  AIRFRAME TIMES AFH 5909.2, AFC 4637, PART TSN 4908 HRS. 3518 CYC.
